# SDR ASAA2025011255497

- Difficulty date: January 12, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810765
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD DELAME 141A5810-765. GROUNDED - YES. REPAIRED FLOOR BOARD 141A5810-765 OF DELAM USING PERMANENT REPAIR IAW B737-800 SRM 53-00-50-1A-1, 53-00-50-2R-1, 53-00-50-2R-0.
